EconPapers    
Economics at your fingertips  
 

Inference in Cointegrated VAR Systems

Anders Warne

The Review of Economics and Statistics, 2000, vol. 79, issue 3, 508-511

Abstract: This note examines the asymptotic properties of the Wald statistic in vector autoregressions (VAR) that may have unit roots. Within this framework we extend the theoretical results to nonlinear restrictions. As an example we study constraints derived from linear(ized) rational expectations models focusing on the expectations hypothesis using U.S. term structure data. For such cross-equation restrictions the statistic has a nonstandard distribution because the restrictions constrain the row space of the total impact matrix of the VAR. A Monte Carlo study is performed, and we find that the test statistic is somewhat oversized in small samples. © 1997 by the President and Fellows of Harvard College and the Massachusetts Institute of Technology

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.mitpressjournals.org/doi/pdf/10.1162/003465300556922 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Inference in Cointegrated VAR Systems (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:79:y:2000:i:3:p:508-511

Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535

Access Statistics for this article

The Review of Economics and Statistics is currently edited by Pierre Azoulay, Olivier Coibion, Will Dobbie, Raymond Fisman, Benjamin R. Handel, Brian A. Jacob, Kareen Rozen, Xiaoxia Shi, Tavneet Suri and Yi Xu

More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by The MIT Press ().

 
Page updated 2025-03-20
Handle: RePEc:tpr:restat:v:79:y:2000:i:3:p:508-511